Quasinormal modes and greybody factors of a four-dimensional Lifshitz black hole with z = 0 $z=0$

Catalán, Marcela; Cisternas, Eduardo; González, P. A.; Vásquez, Yerko

Más información

Título según WOS: Quasinormal modes and greybody factors of a four-dimensional Lifshitz black hole with z=0
Título según SCOPUS: Quasinormal modes and greybody factors of a four-dimensional Lifshitz black hole with z= 0
Título de la Revista: ASTROPHYSICS AND SPACE SCIENCE
Volumen: 361
Número: 6
Editorial: KLUWER ACADEMIC PUBL
Fecha de publicación: 2016
Idioma: English
DOI:

10.1007/s10509-016-2764-6

Notas: ISI, SCOPUS - ISI, Scopus